# SDR DALA2015091205601

- Difficulty date: September 11, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1339 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS A CRACKED STIFFENER BS 1339 BETWEEN PROYECTION LONGERONS 3-4L AT AFT BULKHEAD.  STIFFENER WAS REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-4, 51-10-3 PAR 21 AND 14 AND DWG 99155625, REV P.
